Skip to content
My WebMD Sign In, Sign Up
Beware
avatar
Carlus posted:
Somnapure caused me to become jittery andcreated a hangover feeling next morning,instead of putting me to sleep it did just the opposite!
Furthermore any site which attempts to ship you any additional supplements w/o permission is unethical.
Was this Helpful?
0 of 1 found this helpful
Reply


Helpful Tips

Vegan!
My sister and I are both the same, It would take nothing short of an earthquake or being on fire to wake us up. Now if this is a serious ... More
Was this Helpful?
1 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center